# SDR YTRR104954

- Difficulty date: July 21, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N209RA
- Make and model: Bell 206B-3
- Aircraft serial: 2091
- Aircraft time: 4,595 hours
- Engine: Allsn 250C47B
- Engine time: 7,726 hours
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065121
- Part serial: 24930
- Condition: Unserviceable
- Location: Engine
- Part time: 564 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CANNOT ADJUST RPM.  REPLACED GOVERNOR.
